# SDR YENA2023052600560

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 5,591 hours, 892 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,591 hours, 892 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204202120
- Part serial: 5007902
- Condition: Faulted
- Location: Engine-1
- Part time: 6,555 hours, 1,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) '#1 ENG EEC P/N 1020420-2-120 S/N 5007902 REMOVED AMM 73-21-00. FOR ENGINE ONE FAULT AND AIR TURBINE COOLING FAULT; INSTALLED NEW EEC ON #1 ENGINE IAW AMM 73-21-01 OPS TEST GOOD.'
